| Catalog Number |
101025 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).E1: initial reporter phone no.: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported an external blood leak was observed originating from the cassette tubing (blood pump segment) of a gambro cartridge during hemodialysis therapy.Treatment was ended without blood restitution and the accumulated blood lost was more than 150ml.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information: h3, h4, h6 and h10.H10: the actual device was not available; however, a photograph of the sample was received along with eight (8) retained samples were evaluated.During visual inspection of the provided photographic sample, the presence of blood was observed in the cartridge due to a partially cut in a line (tubing).The reported condition was verified.The reported condition was not verified; however, the most probable cause was due to damage during the primary packaging process of the if the involved tubing is left outside the nest and is crushed and cut/damaged during the sealing process of the manufacturing process.Visual inspection of the 8 retained samples did not identify any abnormalities that could have contributed to the reported condition.The sets underwent under water leak testing and the samples were found to be within specification and no leaks were noted.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.